Mon, 07/19/2010 - 07:49 — penny
Everyone experiments with drugs in college, right? Well, maybe not with anti-depressants.
After the semester ended, my psychiatrist and I decided to try out a new antidepressant. I was skeptical, but my doctor has been kind of pushing it. Two weeks later, I’m sleeping for 12 hours a day, snapping at Mike, and eating anything sugared that comes my way. (Hello there, Hostess fruit pie. You and Blue Bell ice cream are my new bffs.) Around that time, I started losing my vocabulary, couldn’t remember a damn thing, and starting driving recklessly. My face would occasionally feel like it was melting off, and I felt and acted drunk. No alcohol needed. Where’s the fun in that? Oh, and I forgot the blasphemous eye twitches. I was about ready to take a dpn to the damn thing. I even had my eye making runs at Mike’s fist, cuz I didn’t want to punch myself. That would be lame. In Soviet Russia, eye punches you! I drank so much Diet Dr. Pepper I started worrying about its laxative effects. I missed a lot of work, and started worrying about losing my job.
And when I was awake, I played lots of Sims 3, and knitted on my Doctor Who Season 12 scarf. I have some fringe to do on it, and then it will be done.
After I finally found my psych to pull me off the damned drug, it took me another, oh, two weeks to start to feel back to my normal self. And that Sunday I tore apart the craft room and painted about a third of it. 3 days later, I threw away one and a half 13 gallon garbage bags full of dumb crap that I’ve been saving.
Fast forward another two weeks, and I remembered an idea my doctor had last year or something. He suggested cross tapering Lex & Effex. (I love that my two drugs of choice sound like super villans.) My sleep has been eight kinds of messed up lately, 12+ hours a day, and always feeling like I needed more. Drop 10 mg of the Lex, up the Effex to 150 mg, and whee! I feel like a person again!